MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PROFORE 18-25CM ANKLE CIRC. CASE 8; BANDAGE, ELASTIC

SMITH & NEPHEW MEDICAL LTD. PROFORE 18-25CM ANKLE CIRC. CASE 8; BANDAGE, ELASTIC
Catalog Number 66000016
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, fourth layer of profore 18-25cm ankle circ is not rolling out or malformed (shredded).A backup device was used.Information of the patient is unknown.
 
Additional Manufacturer Narrative
H3, h6: the device intended for use in treatment was not returned for evaluation, all provided information has been reviewed and we have not been able to establish a relationship between the reported event or determine a root cause.This investigation has not been able to determine a definitive root cause, however factors that can contribute to the reported issues are temperature fluctuation during transport and storage.If the material is subject to temperature fluctuations, then this can affect the use.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.A complaint history review found other related events.This investigation is now complete with no further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
PROFORE 18-25CM ANKLE CIRC. CASE 8
Common Device Name
BANDAGE, ELASTIC
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key10426094
Report Number8043484-2020-02542
Device Sequence Number3122215
Product Code FQM
UDI-Device Identifier05000223415129
UDI-Public5000223415129
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number66000016
Device Lot Number162738
Initial Date Received by Manufacturer 07/21/2020
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1